MathSciNet Relay Station
MathSciNet bibliographic data
MR766962 (86g:32037) 32G13 (12H05 34A20 34A30)
Babbitt, Donald G.; Varadarajan, V. S. Local moduli for meromorphic differential equations. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 1, 95–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement